# SDR SIMA972655

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721495
- Condition: Corroded
- Location: Bs 215-255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - RIGHT LAVATORY AND GALLEY PROFILE AT STATION 215 TO 65 BL 30R HAS CORROSION BEYOND LIMITS.  REMOVED AND REPLACED RIGHT LAVATORY AND GALLEY PROFILE IAW SAAB SRM 51-40-25 AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
